# SDR USAA2014082200011

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 57,006 hours, 20,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L RED PRESS LIGHT FLASHING INTERMITTENTLY & ARMING HANDLE SEEMS TO STICK OUT MORE THAN NORMAL.  REMOVED DEBRIS FROM GIRT BAR AREA & ACCOMPLISHED SUCCESSFUL OPERATIONS CHECK OF ARMING HANDLE FOR 2L DOOR IAW AMM 25-62-44.
